MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ SYSTEM AMPLIFIER; PROGRAMMABLE DIAGNOSTIC COMPUTER

ST. JUDE MEDICAL, INC. WORKMATE¿ CLARIS¿ SYSTEM AMPLIFIER; PROGRAMMABLE DIAGNOSTIC COMPUTER
Model Number H700169
Medical Device Problem Code Failure to Analyze Signal (1539)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During the procedure, there were no egm or ecg signals displayed on the system and the error message "disconnect amp, 0 data packet" was displayed.The procedure ended up being cancelled.
 
Event or Problem Description
During the procedure, there were no egm or ecg signals displayed on the system and the error message "disconnect amp, 0 data packet" was displayed.The procedure ended up being cancelled and there were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One workmate claris amplifier was received for evaluation.Visual inspection revealed the connectors, switches, and labels had no physical damage.All of the mounting hardware was secured.The returned workmate claris amplifier was powered on and successful communication was established with the test standard workmate claris computer.A basic signal acquisition/quality test which included the surface ecg, baseline, amplitude and stimulus switching were performed using a test media converter and confirmed that the returned amplifier performed within the factory specifications.The communication test was run for over 24 hours and no loss or drop in communication was observed.No noise artifact, ecg signal issue or packet error was observed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The reported complaint of noise artifacts could not be confirmed as the workmate claris amplifier functioned as intended.

Brand Name
WORKMATE¿ CLARIS¿ SYSTEM AMPLIFIER
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key9177015
Report Number2184149-2019-00186
Device Sequence Number2830591
Product Code DQK
UDI-Device Identifier05415067001238
UDI-Public05415067001238
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH700169
Device Lot Number5310972
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/03/2019
Supplement Date Received by Manufacturer10/13/2019
10/24/2019
Initial Report FDA Received Date10/10/2019
Supplement Report FDA Received Date10/14/2019
10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;